Optimal lower bounds on the elastic energy of a composite made from two non-well-ordered isotropic materials

Robert Kohn, G Allaire

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)311-333
JournalQuarterly of Applied Mathematics
Volume52
StatePublished - 1994

Cite this

@article{907d45a77faa4bd5bcf45fcf3b806205,
title = "Optimal lower bounds on the elastic energy of a composite made from two non-well-ordered isotropic materials",
author = "Robert Kohn and G Allaire",
year = "1994",
language = "English (US)",
volume = "52",
pages = "311--333",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Optimal lower bounds on the elastic energy of a composite made from two non-well-ordered isotropic materials

AU - Kohn, Robert

AU - Allaire, G

PY - 1994

Y1 - 1994

M3 - Article

VL - 52

SP - 311

EP - 333

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

ER -